# SDR AWXA0000423

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;   STRINGER CRACKED AT STA 520,  STR 19 LT.  FWD CARGO COMPARTMENT.    REMOVED DAMAGED SECTION OF STRINGER IAW 737 SRM 51-30-2, FABRICATED REPLACEMENT PART PER DWG 65-51298, TREATED PARTS IAW 737 SRM 51-10-2, AND INSTALLED IAW 737 SRM 51-30-2.
